New Textbooks for the "New" Mathematics

Feynman, Richard P. (1965) New Textbooks for the "New" Mathematics. Engineering and Science, 28 (6). pp. 9-15. ISSN 0013-7812

See Usage Policy.


Use this Persistent URL to link to this item:

Item Type:Article
Uncontrolled Keywords:Mathematics; Richard Feynman; Education; New Yorker (magazine)
Record Number:CaltechES:28.6.feynman
Persistent URL:
Parent URL:
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:2362
Deposited By: Jennifer Hawley
Deposited On:26 Dec 2012 05:19
Last Modified:04 Oct 2019 15:13

Repository Staff Only: item control page